×

Found 555 Documents (Results 1–100)

100
MathJax

The Baire category of the hyperspace of nontrivial convergent sequences. (English) Zbl 1485.54014

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 247-250 (2021).
MSC:  54B20 54E52 54D55
PDF BibTeX XML Cite
Full Text: DOI arXiv

Operations on metric thickenings. (English) Zbl 1487.55006

Spivak, David I. (ed.) et al., Proceedings of the 3rd annual international applied category theory conference 2020, ACT 2020, Cambridge, USA, July 6–10, 2020. Waterloo: Open Publishing Association (OPA). Electron. Proc. Theor. Comput. Sci. (EPTCS) 333, 261-275 (2021).
PDF BibTeX XML Cite
Full Text: arXiv Link

Atomicity through fractal measure theory. Mathematical and physical fundamentals with applications. (English) Zbl 1445.81004

Cham: Springer (ISBN 978-3-030-29592-9/hbk; 978-3-030-29593-6/ebook). xiii, 184 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

Upper and lower Lebesgue classes of multivalued functions of two variables. (English. Ukrainian original) Zbl 1467.54005

Ukr. Math. J. 70, No. 8, 1264-1274 (2019); translation from Ukr. Mat. Zh. 70, No. 8, 1097-1106 (2018).
MSC:  54C60 26E25 28B20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Vietoris-Rips and Čech complexes of metric gluings. (English) Zbl 07236407

Speckmann, Bettina (ed.) et al., 34th international symposium on computational geometry, SoCG 2018, June 11–14, 2018, Budapest, Hungary. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 99, Article 3, 15 p. (2018).
MSC:  68U03 55N31
PDF BibTeX XML Cite
Full Text: DOI

Convex and set-valued analysis. Selected topics. (English) Zbl 1357.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-046028-5/pbk; 978-3-11-046030-8/ebook). viii, 201 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Persistence theory. From quiver representations to data analysis. (English) Zbl 1335.55001

Mathematical Surveys and Monographs 209. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2545-6/hbk). viii, 218 p. (2015).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software